# SDR FDEA201311052691

- Difficulty date: November 5, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N85112
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS RT SIDE FRAME BS 1380, FOUND  CORRODED BETWEEN S26-27R.  REPAIRED IAW EA F-5310-T0303730 PART 1.  MAJOR REPAIR.
